# SDR DHL2003801087

- Difficulty date: July 21, 2003
- Submitted: July 24, 2003
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Door Actuator
- Part number: 57155835501
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION DOOR NOT LATCHED AND RIGHT DOOR UNSAFE LIGHT ILLUMINATED.  RAN ABNORMAL PROCEDURE, LIGHT ONLY WENT OUT AFTER UP LATCH CHECK.  REMOVED AND REPLACED DOOR ACTUATOR AND VALVE ASSEMBLY PER M/M 32-32-7.  GROUND OPS CHECKED NORMAL.
